Table of Contents Author Guidelines Submit a Manuscript
Complexity
Volume 2019, Article ID 8728245, 13 pages
https://doi.org/10.1155/2019/8728245
Research Article

Finding the Shortest Path with Vertex Constraint over Large Graphs

1College of Intelligence and Computing, Tianjin University, China
2State Key Laboratory of Digital Publishing Technology, Beijing, China

Correspondence should be addressed to Xin Wang; nc.ude.ujt@xgnaw

Received 30 November 2018; Accepted 31 January 2019; Published 19 February 2019

Guest Editor: Xin Huang

Copyright © 2019 Yajun Yang et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Yajun Yang, Zhongfei Li, Xin Wang, and Qinghua Hu, “Finding the Shortest Path with Vertex Constraint over Large Graphs,” Complexity, vol. 2019, Article ID 8728245, 13 pages, 2019. https://doi.org/10.1155/2019/8728245.